# SDR GTIA2020110935432

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 11,438 hours, 5,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST ACCUMULATOR REQUIRES SERVICING.  SERVICED L2 DOOR ASSIST ACCUMULATOR, IAW AMM 52-10-00.
